Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 41, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Apr 14, 2012, 5:11 PM CDT for Fremont County, Iowa; Nemaha County, Otoe County, Nebraska. It was in force for 34 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2012, 5:11 PM CDT (22:11 UTC)
- Expired
- Apr 14, 2012, 5:45 PM CDT
- In force
- 34 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 75.0 mph
Counties Fremont County, IA, Nemaha County, NE, Otoe County, NE
The radar
The Omaha radar (KOAX), 94 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 5:21 PM CDT | TORNADO | 3 Nw Nebraska City, NE | NWS STORM SURVEY CONFIRMED A TORNADO TOUCHING DOWN 3 MILES NW OF NEBRASKA CITY...AND CONTINUING TO 2.25 MILES NNW OF NEBRASKA CITY...LIFTING AT 525 PM. |
| Apr 14, 5:28 PM CDT | TSTM WND GST 61 | Nebraska City, NE | |
| Apr 14, 5:30 PM CDT | TSTM WND DMG | 5 Nnw Nebraska City, NE | 6 HOMES DAMAGED...2 OF WHICH MAY NOT BE LIVABLE. 50 TO 100 TREES IN AN ORCHARD LAYED FLAT A LITTLE BIT SOUTH. TIME ESTIMATED. |
| Apr 14, 5:35 PM CDT | TORNADO | Thurman, IA | 75 PERCENT OF THE TOWN OF THURMAN WAS DESTROYED. THE TOWN HAS BEEN EVACUATED WITH AN EMERGENCY SHELTER IN A NEARBY TOWN. NO POWER IN THE TOWN. NO MAJOR INJURIES. |
| Apr 14, 5:40 PM CDT | TSTM WND DMG | 3 Sw Thurman, IA | 4 SEMI TRUCKS BLOWN OFF INTERSTATE 29. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 12:00 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1847 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
003
WUUS53 KOAX 142211
SVROAX
IAC071-NEC127-131-142245-
/O.NEW.KOAX.SV.W.0041.120414T2211Z-120414T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
511 PM CDT SAT APR 14 2012
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FREMONT COUNTY IN SOUTHWESTERN IOWA...
NEMAHA COUNTY IN SOUTHEASTERN NEBRASKA...
OTOE COUNTY IN SOUTHEASTERN NEBRASKA...
* UNTIL 545 PM CDT
* AT 507 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 75 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 19 MILES SOUTH OF SYRACUSE TO JOHNSON...
OR ALONG A LINE EXTENDING FROM 43 MILES SOUTHEAST OF LINCOLN TO 46
MILES NORTHWEST OF HIAWATHA...AND MOVING EAST AT 50 MPH. NICKEL
SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
NEBRASKA CITY...AUBURN...SIDNEY...HAMBURG...PERU...RIVERTON...
TALMAGE...DUNBAR...THURMAN...BROCK...BROWNVILLE...
JULIAN AND LORTON VILLAGE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 BETWEEN MILE MARKERS 226 AND 240.
INTERSTATE 29 BETWEEN MILE MARKERS 1 AND 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY
EVENING FOR SOUTHWESTERN IOWA...NORTHEASTERN KANSAS...NORTHWESTERN
MISSOURI AND SOUTHEASTERN NEBRASKA.
LAT...LON 4075 9611 4079 9597 4078 9584 4084 9584
4089 9568 4059 9549 4058 9578 4052 9574
4052 9570 4056 9569 4055 9565 4051 9569
4047 9569 4046 9564 4037 9565 4035 9598
TIME...MOT...LOC 2207Z 256DEG 44KT 4072 9618 4039 9607
WIND...HAIL 75MPH 0.88IN
$$
BOUSTEAD/MAYES2 follow-up statements
054
WWUS53 KOAX 142227
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
527 PM CDT SAT APR 14 2012
IAC071-NEC127-131-142245-
/O.CON.KOAX.SV.W.0041.000000T0000Z-120414T2245Z/
FREMONT IA-OTOE NE-NEMAHA NE-
527 PM CDT SAT APR 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM
CDT FOR FREMONT...EXTREME EAST CENTRAL OTOE AND NEMAHA COUNTIES...
AT 521 PM CDT...NATIONAL WEATHER SERVICE METEROLOGISTS INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE
WINDS IN EXCESS OF 75 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 26 MILES SOUTH OF UNION TO AUBURN...OR ALONG A LINE
EXTENDING FROM 58 MILES SOUTH OF OMAHA TO 38 MILES NORTHWEST OF
MOUND CITY...MOVING EAST AT 50 MPH. NICKEL SIZE HAIL MAY ALSO
ACCOMPANY THE DAMAGING WINDS.
TORNADO WARNINGS REMAIN IN EFFECT FOR SOUTHEAST OTOE AND SOUTHWEST
NEMAHA COUNTIES...AS WELL AS FOR NORTHEAST OTOE AND WEST CENTRAL
FREMONT COUNTIES.
LOCATIONS IMPACTED INCLUDE...
NEBRASKA CITY...SIDNEY...HAMBURG...PERU...RIVERTON...THURMAN...
BROWNVILLE AND JULIAN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 BETWEEN MILE MARKERS 230 AND 235.
INTERSTATE 29 BETWEEN MILE MARKERS 1 AND 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4040 9591 4078 9597 4078 9584 4084 9584
4089 9568 4059 9549 4058 9578 4052 9574
4052 9570 4056 9569 4055 9565 4051 9569
4047 9569 4046 9564 4041 9566 4037 9565
TIME...MOT...LOC 2221Z 256DEG 44KT 4076 9596 4043 9585
WIND...HAIL 75MPH 0.88IN
$$
BOUSTEAD/MAYES716
WWUS53 KOAX 142247
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
547 PM CDT SAT APR 14 2012
NEC127-131-IAC071-142255-
/O.EXP.KOAX.SV.W.0041.000000T0000Z-120414T2245Z/
FREMONT IA-OTOE NE-NEMAHA NE-
547 PM CDT SAT APR 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR FREMONT...EAST CENTRAL OTOE
AND NEMAHA COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE
THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWEST FREMONT COUNTY
UNTIL 600 PM...AND FOR THE REST OF FREMONT COUNTY UNTIL 615 POM.
ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT REMAINS POSSIBLE...AND
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM.
LAT...LON 4040 9591 4078 9597 4078 9584 4084 9584
4089 9568 4059 9549 4058 9578 4052 9574
4052 9570 4056 9569 4055 9565 4051 9569
4047 9569 4046 9564 4041 9566 4037 9565
TIME...MOT...LOC 2246Z 256DEG 44KT 4076 9596 4043 9585
$$
MAYESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 2:55 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Apr 14, 2:55 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 255 PM CDT SAT APR 14 2012 .DISCUSSION... SIGNIFICANT CONVECTIVE EVENT WILL CONTINUE THROUGH THE EVENING ACROSS THE AREA WITH DRY SLOT WORKING IN AFTER MIDNIGHT AND EXTENDING THROUGH SUNDAY MORNING. COLD FRONT MOVES THROUGH MOST OF THE AREA SUNDAY AFTERNOON WITH SOME LINGERING SHOWERS MAINLY OVER THE NORTHERN HALF OF THE FORECAST AREA SUNDAY AFTERNOON INTO SUNDAY EVENING. GUSTY NORTHWEST WINDS ALSO LIKELY ON SUNDAY WITH POTENTIAL FOR A WIND ADVISORY BUT WILL PASS TO LATER SHIFTS TO HANDLE ANY ISSUANCE. NEXT UPPER WAVE COMING ACROSS THE CENTRAL PLAINS LATE MONDAY INTO MONDAY NIGHT MAY TRIGGER SOME SHOWERS BUT SPOTTY ENOUGH TO LIMIT MENTION AT THIS TIME. LOAD AND GO TODAY WITH THE EXTENDED PERIOD WITH LITTLE CHANGE TO PREVIOUS TRENDS. && .AVIATION... 18Z TAFS FOR KOMA...KLNK AND KOFK. PERIODS OF STRONG CONVECTION EXPECTED THROUGH 06Z WITH DRY SLOT WORKING IN BETWEEN 06Z AND 12Z. STRONG SOUTH TO SOUTHWEST FLOW SURFACE AND ALOFT WILL CONTINUE THROUGH THE PERIOD. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && FOBERT/MEYER
Hazardous weather outlook, Apr 14, 4:08 PM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 408 PM CDT SAT APR 14 2012 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-151115- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 408 PM CDT SAT APR 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND SUNDAY NUMEROUS STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE TO MOVE ACROSS EASTERN NEBRASKA AND SOUTHWEST IOWA THROUGH THE EVENING. LARGE HAIL AND DAMAGING WINDS ARE LIKELY WITH A FEW TORNADOES POSSIBLE. THUNDERSTORMS WILL BECOME LESS NUMEROUS AFTER MIDNIGHT AS A WEDGE OF DRIER AIR WORKS INTO EASTERN NEBRASKA. A COLD FRONT WILL MOVE ACROSS EASTERN NEBRASKA ON SUNDAY WITH GUSTY NORTHWEST WINDS MOVING INTO THE AREA BEHIND THE FRONT. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY A FEW THUNDERSTORMS MAY OCCUR ON MONDAY INTO TUESDAY NIGHT THEN AGAIN FROM THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED FOR MUCH OF THE AREA THIS EVENING. FOBERT
In the hours before
Local storm report, Apr 14, 4:18 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
418 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM FLASH FLOOD FAIRBURY 40.14N 97.18W
04/14/2012 JEFFERSON NE TRAINED SPOTTER
REPORT OF STREET FLOODING WITH WATER UP TO CURBS.
&&
PEARSONLocal storm report, Apr 14, 4:20 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
420 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM FLASH FLOOD WILBER 40.48N 96.96W
04/14/2012 SALINE NE TRAINED SPOTTER
STREET FLOODING REPORTED.
&&
PEARSONSpecial weather statement, Apr 14, 4:26 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
426 PM CDT SAT APR 14 2012
NEZ066-068-088>090-092-142200-
JOHNSON NE-JEFFERSON NE-GAGE NE-OTOE NE-LANCASTER NE-PAWNEE NE-
426 PM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...SOUTHEASTERN
JEFFERSON...GAGE...OTOE...LANCASTER AND NORTHWESTERN PAWNEE
COUNTIES UNTIL 500 PM CDT...
AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM 46 MILES SOUTHWEST OF BENNET TO DILLER...OR ALONG A LINE
EXTENDING FROM 51 MILES SOUTH OF LINCOLN TO 50 MILES NORTH OF CLAY
CENTER...AND MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BEATRICE...SYRACUSE...WYMORE...HICKMAN...BENNET...FIRTH...PALMYRA...
STERLING...ADAMS...CORTLAND...BLUE SPRINGS...ODELL...UNADILLA...
DILLER...HALLAM...PANAMA...DOUGLAS...PICKRELL...ROCA AND OTOE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 BETWEEN MILE MARKERS 166 AND 200.
HIGHWAY 77 BETWEEN MILE MARKERS 1 AND 51.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY
EVENING FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.
LAT...LON 4071 9672 4076 9605 4000 9647 4000 9691
4000 9705
TIME...MOT...LOC 2123Z 256DEG 27KT 4070 9659 4009 9692
BOUSTEAD/MAYESLocal storm report, Apr 14, 4:36 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
436 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 7 NE ELK CREEK 40.36N 96.03W
04/14/2012 E1.00 INCH NEMAHA NE PUBLIC
&&
LANDSVORKLocal storm report, Apr 14, 4:53 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
453 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM TSTM WND DMG STERLING 40.46N 96.38W
04/14/2012 JOHNSON NE TRAINED SPOTTER
4 INCH DIAMETER TREE LIMB BLOWN DOWN. 4 BY 8 FOOT SHEET
OF ALUMINUM ROOFING TORN OFF SHED.
&&
LANDSVORKLocal storm report, Apr 14, 5:07 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
507 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG STERLING 40.46N 96.38W
04/14/2012 JOHNSON NE TRAINED SPOTTER
6 TO 10 INCH TREE LIMBS DOWN IN TOWN EVERYWHERE
&&
LANDSVORKThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 1:25 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills | 35 min |
| Apr 14, 1:59 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Montgomery | 31 min |
| Apr 14, 2:06 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Page | 24 min |
| Apr 14, 2:12 PM CDT | Areal Flood Advisory | OAX | Fremont, Mills, Montgomery | 3 hr |
| Apr 14, 2:17 PM CDT | Tornado Warning | OAX | Fremont, Page | 28 min |
| Apr 14, 2:29 PM CDT | Severe Thunderstorm Warning | OAX | Montgomery, Page | 31 min |
| Apr 14, 2:34 PM CDT | Areal Flood Advisory | OAX | Fremont, Mills, Montgomery, Page | 3 hr |
| Apr 14, 2:57 PM CDT | Areal Flood Advisory | OAX | Montgomery, Page | 3 hr |
| Apr 14, 5:13 PM CDT | Flash Flood Warning | OAX | Montgomery | 2 hr |
| Apr 14, 5:24 PM CDT | Tornado Warning | OAX | Fremont | 24 min |
| Apr 14, 5:33 PM CDT | Areal Flood Advisory | OAX | Fremont | 96 min |
| Apr 14, 5:35 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills | 25 min |
| Apr 14, 5:43 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Page | 32 min |
| Apr 14, 5:57 PM CDT | Areal Flood Advisory | OAX | Fremont, Page | 2 hr |
| Apr 14, 5:57 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Montgomery, Pottawattamie | 33 min |
| Apr 14, 5:59 PM CDT | Areal Flood Advisory | OAX | Page | 2 hr |
| Apr 14, 6:02 PM CDT | Severe Thunderstorm Warning | OAX | Page | 28 min |
| Apr 14, 6:06 PM CDT | Tornado Warning | OAX | Montgomery | 14 min |
| Apr 14, 9:47 AM CDT | Special Weather Statement | OAX | Gage, Jefferson, Saline | 58 min |
| Apr 14, 10:50 AM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Saline | 25 min |
| Apr 14, 11:15 AM CDT | Special Weather Statement | OAX | Gage | 30 min |
| Apr 14, 11:49 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone | 26 min |
| Apr 14, 12:08 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce | 37 min |
| Apr 14, 12:39 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce | 36 min |
| Apr 14, 1:08 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Pierce, Stanton, Wayne | 37 min |
| Apr 14, 1:43 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Stanton, Thurston, Wayne | 32 min |
| Apr 14, 1:45 PM CDT | Flash Flood Warning | OAX | Cass | 60 min |
| Apr 14, 1:53 PM CDT | Flash Flood Warning | OAX | Madison, Pierce, Stanton, Wayne | 2 hr |
| Apr 14, 2:01 PM CDT | Flash Flood Warning | OAX | Cuming, Stanton, Thurston, Wayne | 119 min |
| Apr 14, 2:16 PM CDT | Special Weather Statement | OAX | Cuming, Thurston | 44 min |
| Apr 14, 2:20 PM CDT | Special Weather Statement | OAX | Jefferson | 25 min |
| Apr 14, 3:00 PM CDT | Special Weather Statement | OAX | Saline | 30 min |
| Apr 14, 3:09 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 51 min |
| Apr 14, 3:32 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Pawnee | 28 min |
| Apr 14, 3:53 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 22 min |
| Apr 14, 4:00 PM CDT | Flash Flood Warning | OAX | Gage, Jefferson, Lancaster, Saline | 3 hr |
| Apr 14, 4:00 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha | 30 min |
| Apr 14, 4:17 PM CDT | Areal Flood Advisory | OAX | Butler | 3 hr |
| Apr 14, 4:26 PM CDT | Special Weather Statement | OAX | Gage, Johnson, Otoe | 34 min |
| Apr 14, 4:30 PM CDT | Flash Flood Warning | OAX | Lancaster | 3 hr |
| Apr 14, 4:43 PM CDT | Areal Flood Advisory | OAX | Cass, Gage, Johnson, Lancaster, Otoe | 2 hr |
| Apr 14, 4:46 PM CDT | Areal Flood Advisory | OAX | Johnson, Nemaha, Otoe | 2 hr |
| Apr 14, 4:48 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe | 27 min |
| Apr 14, 5:14 PM CDT | Tornado Warning | OAX | Nemaha, Otoe | 31 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.